Alert archive / Kansas / Flash Flood Warnings in 2016
Flash Flood Warning 68, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Sep 3, 2016, 7:26 PM CDT for Decatur County, Norton County, Kansas. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2016, 7:26 PM CDT (00:26 UTC)
- Expired
- Sep 4, 2016, 5:30 AM CDT
- In force
- 10 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Decatur County, KS, Norton County, KS
The radar
The Goodland radar (KGLD), 141 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 11:01 PM CDT | FLASH FLOOD | Lenora, KS | STREETS IN TOWN FLOODED ALONG WITH A STRETCH OF HIGHWAY 9 COMING INTO TOWN. AT LEAST 6.00 INCHES OF RAIN SO FAR THROUGH 9PM MDT. |
| Sep 4, 12:30 AM CDT | FLASH FLOOD | Lenora, KS | WATER RUNNING OVER HWY 9 IN SOUTHERN NORTON COUNTY, SOLOMON RIVER OUT OF BANKS AT LENORA, SWIFT WATER RESCUES WERE UNDERWAY IN RURAL SOUTHERN NORTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 215 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted.
860 WGUS53 KGLD 040026 FFWGLD KSC039-137-040330- /O.NEW.KGLD.FF.W.0068.160904T0026Z-160904T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 726 PM CDT SAT SEP 3 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS... SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS... * UNTIL 1030 PM CDT * AT 725 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN HAVE FALLEN OVER THE PAST HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LENORA AND NEW ALMELO. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031 $$ HUSTED
3 follow-up statements
024 WGUS53 KGLD 040136 FFWGLD KSC039-137-040630- /O.EXT.KGLD.FF.W.0068.000000T0000Z-160904T0630Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 836 PM CDT SAT SEP 3 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS... SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS... * UNTIL 130 AM CDT * AT 835 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE FALLEN. FLASH FLOODING MAY ALREADY BE OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LENORA AND NEW ALMELO. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031 $$ HUSTED
272 WGUS53 KGLD 040348 FFWGLD KSC039-137-041030- /O.EXT.KGLD.FF.W.0068.000000T0000Z-160904T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1048 PM CDT SAT SEP 3 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SOUTHEASTERN DECATUR COUNTY IN NORTHWESTERN KANSAS... SOUTHWESTERN NORTON COUNTY IN NORTHWESTERN KANSAS... * UNTIL 530 AM CDT SUNDAY * AT 1047 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FOUR TO SIX INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LENORA AND NEW ALMELO. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031 $$ HUSTED
231 WGUS73 KGLD 041024 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 524 AM CDT SUN SEP 4 2016 KSC039-137-041033- /O.EXP.KGLD.FF.W.0068.000000T0000Z-160904T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DECATUR KS-NORTON KS- 524 AM CDT SUN SEP 4 2016 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DECATUR AND SOUTHWESTERN NORTON COUNTIES WILL EXPIRE AT 530 AM CDT... THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES...AND CHECK THE LATEST AREAL FLOOD WARNING STATEMENT FOR ONGOING FLOODING IN THE AREA. LAT...LON 3977 9997 3960 9998 3957 10029 3967 10031 $$ DR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 7:00 PM CDT, 26 minutes earlier.
Area forecast discussion, Sep 3, 7:00 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT SEP 3 2016
.UPDATE...
Issued at 600 PM MDT Sat Sep 3 2016
Updated forecast to adjust for increased coverage of Flash Flood
Watch to include all counties currently in Severe Thunderstorm
Watch. Storms in E/NE zones are dropping torrential rainfall
prompting issuance.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016
Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.
Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.
In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.
For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.
.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016
Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.
The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.
Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with with lower 50s to lower 60s Wednesday through Friday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat Sep 3 2016
For KGLD...Mainly VFR for sky conditions. IFR visibility to 1
1/2sm in rainfall with potential thunderstorms from 01z-03z. Winds
SSW 15-25kts...with some VRB30g55kt in TRW from 01z-03z.
For KMCK...Mainly VFR/MVFR sky mix w/ ceilings dropping down to
bkn025-030 at times. IFR visibility to 1 1/2sm in moderate to
heavy rainfall in TRW from 00z-02z. Winds SSE 15-25kts...with
some VRB30g55kt in TRW from 00z- 02z.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
027>029.
CO...Flash Flood Watch through late tonight for COZ090>092.
NE...Flash Flood Watch through late tonight for NEZ079>081.
&&
UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JNHazardous weather outlook, Sep 3, 6:36 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 536 PM MDT SAT SEP 3 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-042345- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 536 PM MDT SAT SEP 3 2016 /636 PM CDT SAT SEP 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE TRI STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO INCHES...DAMAGING WINDS...HEAVY RAINFALL...AND A FEW TORNADOES. IF HEAVY RAINFALL OCCUR AT LOCATIONS THAT RECEIVED HIGH RAINFALL AMOUNTS LAST NIGHT...FLASH FLOODING WILL OCCUR RAPIDLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Sep 3, 6:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
526 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 S MCCOOK 40.16N 100.62W
09/03/2016 E1.75 INCH RED WILLOW NE TRAINED SPOTTER
&&
TLYNCHSpecial weather statement, Sep 3, 6:37 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT SAT SEP 3 2016
COZ091-032345-
KIT CARSON COUNTY CO-
537 PM MDT SAT SEP 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY
UNTIL 545 PM MDT...
AT 537 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF BETHUNE...OR 6 MILES SOUTHWEST OF BURLINGTON...
MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS THUNDERSTROM WILL PRODUCE STRONG WINDS RESULTING IN AREAS OF
REDUCED VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND BETHUNE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 427 AND 447.
HIGHWAY 385 BETWEEN MILE MARKERS 176 AND 192.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3942 10213 3922 10205 3916 10205 3911 10240
3929 10247
TIME...MOT...LOC 2337Z 251DEG 29KT 3923 10235
024Special weather statement, Sep 3, 6:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 548 PM MDT SAT SEP 3 2016 COZ091-040015- KIT CARSON COUNTY CO- 548 PM MDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON COUNTY UNTIL 615 PM MDT... AT 548 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BURLINGTON...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS THUNDERSTROM WILL PRODUCE STRONG WINDS RESULTING IN AREAS OF REDUCED VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY. LOCATIONS IMPACTED INCLUDE... BURLINGTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 433 AND 450. HIGHWAY 385 BETWEEN MILE MARKERS 177 AND 191. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3942 10205 3919 10205 3914 10231 3931 10238 TIME...MOT...LOC 2348Z 251DEG 29KT 3926 10226 024
Local storm report, Sep 3, 6:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND GST 5 SSW BURLINGTON 39.24N 102.29W
09/03/2016 M58 MPH KIT CARSON CO ASOS
&&
HILLSpecial weather statement, Sep 3, 6:59 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
659 PM CDT SAT SEP 3 2016
KSZ001-002-040015-
CHEYENNE KS-RAWLINS KS-
659 PM CDT SAT SEP 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 715 PM
CDT...
AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF BENKELMAN...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.
LAT...LON 3989 10119 3982 10143 3997 10156 4000 10152
4000 10128
TIME...MOT...LOC 2359Z 236DEG 7KT 3994 10142
024Local storm report, Sep 3, 7:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL SE JENNINGS 39.68N 100.29W
09/03/2016 E0.50 INCH DECATUR KS TRAINED SPOTTER
PEA TO DIME SIZED HAIL
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 52 min |
| Sep 3, 7:11 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 7:13 PM CDT | Tornado Warning | GLD | Graham | 32 min |
| Sep 3, 7:39 PM CDT | Special Weather Statement | GLD | Norton | 36 min |
| Sep 3, 7:44 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 46 min |
| Sep 3, 7:49 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 21 min |
| Sep 3, 7:56 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 8:00 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 8 hr |
| Sep 3, 8:02 PM CDT | Special Weather Statement | GLD | Sherman | 13 min |
| Sep 3, 8:11 PM CDT | Flash Flood Warning | GLD | Graham | 9 hr |
| Sep 3, 8:22 PM CDT | Special Weather Statement | GLD | Decatur | 23 min |
| Sep 3, 8:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 47 min |
| Sep 3, 8:47 PM CDT | Special Weather Statement | GLD | Norton | 13 min |
| Sep 3, 8:58 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Sep 3, 9:09 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 8 hr |
| Sep 3, 9:11 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Sep 3, 9:20 PM CDT | Special Weather Statement | GLD | Sherman | 10 min |
| Sep 3, 9:31 PM CDT | Special Weather Statement | GLD | Graham | 29 min |
| Sep 3, 9:38 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins | 6 hr |
| Sep 3, 9:51 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 39 min |
| Sep 3, 9:54 PM CDT | Special Weather Statement | GLD | Decatur | 36 min |
| Sep 3, 10:05 PM CDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Sep 3, 10:24 PM CDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Sep 3, 10:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 10:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| Sep 3, 11:18 PM CDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Sep 3, 11:18 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 42 min |
| Sep 3, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Sep 3, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Sep 4, 12:23 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Sep 4, 1:46 AM CDT | River Flood Warning | GLD | Norton | 41 hr |
| Sep 4, 2:14 AM CDT | Flash Flood Warning | GLD | Decatur, Norton, Rawlins, Sheridan, Thomas | 3 hr |
| Sep 4, 5:23 AM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 24 hr |
| Sep 4, 5:49 AM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 17 hr |
| Sep 4, 3:08 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 67 min |
| Sep 4, 3:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 45 min |
| Sep 4, 4:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 45 min |
| Sep 4, 4:28 PM CDT | Special Weather Statement | GLD | Sherman | 17 min |
| Sep 4, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:47 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
| Sep 4, 4:54 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| Sep 4, 4:58 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 47 min |
| Sep 4, 5:40 PM CDT | Flash Flood Warning | GLD | Greeley, Logan, Wichita | 6 hr |
| Sep 4, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 62 min |
| Sep 4, 5:52 PM CDT | Special Weather Statement | GLD | Logan | 23 min |
| Sep 4, 6:11 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 64 min |
Nearby
Flash Flood Warnings in Kansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.